# SDR SWAA2024120657436

- Difficulty date: November 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND LBL21 AFT POSITION FWD CARGO COMPARTMENT 2024-686247<[01] REMOVED ANGLE - CLIP LOCATED BS400 LBL21 AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND EVALUATED CRACK ON CLIP NO FOUND ALLOWABLE DAMAGE ON SRM ALLOWABLE DAMAGE 53-30-53-1A-0; ANGLE-CLIP MUST BE REPLACED. THE MEASURES OF CRACK ARE L: 1.199IN.  REPLACED ANGLE - CLIP LOCATED BS400 AND LBL21 AFT POSITION FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02; SRM 51-40-02 AND DWG: 143A7505 SHEET: 108 REV: -.  TOOL USED: ELECTRONIC CALIPER P/N: 8647A42 S/N: B22058354 DUE DATE: 20/SEP/25.;[02] TASK COMPLETED
